Dermatology Community
Dry Rash
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Dry Rash

im a 19yr old male VIRGIN and i have been having these weird out breaks on my penis since i was 15 it starts out red followed by itching then my penis gets real dry and flaky then the area scabs and i also have this rash on my scrotum (and i have it at this moment that have been going on two weeks) that comes in goes for some reason that just started to appear this past year im not sexually active in anyway, i typically masturbate and thats it so can someone help me please


                           THANK YOU
                                            
Related Discussions
3 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
I cannot confirm anything without examination but it can be due to eczema. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.

For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone as dermacort), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide). Eczema can be exacerbated by dryness of the skin. Use good quality moisturizers to prevent moisture loss from the skin.

If still the symptoms do not improve then please get a clinical examination done by a dermatologist.
I hope it helps. Take care and please do keep me posted on how you are doing or if you have any additional doubts. Kind regards.

Blank
Avatar_n_tn
hi this is phoenix571 umm iv'e been really watching the rash or what ever it is really well ok when i told you about the rash it was almost a month ago and the rash or what ever it is went completely away but it came back a couple of weeks later but just on my penis i don't have the inflamed rash on my scrotum anymore but the weird dry patches on my penis still come and go so one day when i was masturbating my penis became itchy in one tiny little area i didn't think it was anything cause i was masturbating but a day later it became real dry with an edge around it like a fresh peeled scab dried out but there was no scab just skin and the edge and also i always get pustules on my penis around the base of it there will be like 2 or 3 mostly and different areas like one will be on the underside of my penis then one will be on the top side of it....so can you help me determine what this is cause im NOT sexually active and anyway yet but it kind of worries me cause when i do start to do it it's going to be weird....  and if i go to a clinic what do i tell them to do to check this out


THANK YOU
Blank
563773_tn?1374250139
Hello,
The dry ,itchy areas on the penis are due to eczema as explained above. The pustules that you get on the penis have to be probed. Either it can be due to irritated hair follicles after masturbation or as a result of friction rub during masturbation or it can be molluscum lesions(they don’t appear suddenly, but appear in crops and may spread by autoinoculation.

Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. Also wear cotton undergarments. Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful. If the symptoms are severe then it will be best to consult a dermatologist.

I hope it helps. Take care and please do keep me posted on how you are doing or if you have any additional doubts. Kind regards.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1418913008
Blank
tschock
AB
Avatar_m_tn
Blank
PMDER1
San francisco, CA